Alert archive / Texas / Flash Flood Watches in 2021

Flash Flood Watch 3, NWS San Angelo, TX

October 12, 202114 counties in Texas

NWS San Angelo, TX issued this flash flood watch at Oct 12, 2021, 3:56 AM CDT for 14 counties in Texas. It took effect at Oct 13, 2021, 7:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2021, 3:56 AM CDT (08:56 UTC)
In effect from
Oct 13, 2021, 7:00 AM CDT
Expired
Oct 13, 2021, 10:05 PM CDT
In force
15 hr
Issued by
NWS San Angelo, TX
Flood severity
None

Counties Brown County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Sutton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 59 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2021-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2021-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3250 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

034 
WGUS64 KSJT 120856
FFASJT

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service San Angelo TX
356 AM CDT Tue Oct 12 2021

TXZ140-154-155-168>170-121700-
/O.NEW.KSJT.FF.A.0003.211013T1200Z-211014T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown-McCulloch-San Saba-Menard-Kimble-Mason-
Including the cities of Cherokee, Pontotoc, Mason, Rochelle, 
Streeter, Telegraph, Hext, Junction, Indian Creek, Katemcy, Erna, 
Koockville, Lohn, Voca, Brady, Menard, Fort Mckavett, Roosevelt, 
Harkeyville, Chappel, Loyal Valley, Segovia, Fife, Fredonia, 
Brownwood, London, Cleo, and San Saba
356 AM CDT Tue Oct 12 2021

...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH 
THURSDAY AFTERNOON...

The National Weather Service in San Angelo has issued a

* Flash Flood Watch for a portion of west central Texas, including 
  the following areas, Brown, Kimble, Mason, McCulloch, Menard and 
  San Saba.

* From Wednesday morning through Thursday afternoon.

* Heavy rainfall is possible across much of the northwest Hill 
  Country and Heartland areas as the remnants of Pamela tracks 
  through the area. Rainfall totals of 2 to 6 inches are possible 
  Wednesday into Thursday morning, with potential for localized 
  higher amounts over parts of Kimble, Mason, and San Saba Counties. 
  This heavy rainfall may lead to flash flooding.

* Low-lying areas may be impacted by flowing or standing water. 
  Flooding may occur in urban or poor drainage areas, as well as 
  near creeks, streams, and rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

NWSSanAngelo
5 follow-up statements
241 
WGUS64 KSJT 121907
FFASJT

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service San Angelo TX
207 PM CDT Tue Oct 12 2021

TXZ073-078-139-131015-
/O.EXA.KSJT.FF.A.0003.211013T1200Z-211014T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Concho-Sutton-Coleman-
Including the cities of Valera, Lowake, Eden, Fisk, Voss, Live Oak, 
Echo, Trickham, Coleman, and Sonora
207 PM CDT Tue Oct 12 2021

...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH 
THURSDAY AFTERNOON...

The National Weather Service in San Angelo has expanded the

* Flash Flood Watch to include a portion of west central Texas, 
  including the following areas, Coleman, Concho and Sutton.

* From Wednesday morning through Thursday afternoon.

* Heavy rainfall is possible across much of the northwest Hill 
  Country and Heartland generally east of a Coleman to Eden to 
  Sonora line. The remnants of Pamela will track across the area, 
  combining with a slow moving cold front to produce rainfall totals 
  of 2 to 6 inches by Thursday morning, with potential for localized 
  even higher amounts. This heavy rainfall may lead to flash 
  flooding.

* Low-lying areas may be impacted by flowing or standing water. 
   Flooding may occur in urban or poor drainage areas, as well as 
  near creeks, streams, and rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

TXZ140-154-155-168>170-131015-
/O.CON.KSJT.FF.A.0003.211013T1200Z-211014T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown-McCulloch-San Saba-Menard-Kimble-Mason-
Including the cities of Cherokee, Pontotoc, Mason, Rochelle, 
Streeter, Telegraph, Hext, Junction, Indian Creek, Katemcy, Erna, 
Koockville, Lohn, Voca, Brady, Menard, Fort Mckavett, Roosevelt, 
Harkeyville, Chappel, Loyal Valley, Segovia, Fife, Fredonia, 
Brownwood, London, Cleo, and San Saba
207 PM CDT Tue Oct 12 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING 
THROUGH THURSDAY AFTERNOON...

The Flash Flood Watch continues for

* A portion of west central Texas, including the following areas, 
  Brown, Kimble, Mason, McCulloch, Menard and San Saba.

* From Wednesday morning through Thursday afternoon.

* Heavy rainfall is possible across much of the northwest Hill 
  Country and Heartland generally east of a Coleman to Eden to 
  Sonora line. The remnants of Pamela will track across the area, 
  combining with a slow moving cold front to produce rainfall totals 
  of 2 to 6 inches by Thursday morning, with potential for localized 
  even higher amounts. This heavy rainfall may lead to flash 
  flooding. Areas along the San Saba and South Llano River should be 
  alert for the possibility of rapidly rising water as the heavy 
  rain begins.

* Low-lying areas may be impacted by flowing or standing water. 
   Flooding may occur in urban or poor drainage areas, as well as 
  near creeks, streams, and rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

7
188 
WGUS64 KSJT 130850
FFASJT

Flood Watch
National Weather Service San Angelo TX
350 AM CDT Wed Oct 13 2021

TXZ073-078-139-140-154-155-168>170-132200-
/O.CON.KSJT.FF.A.0003.211013T1200Z-211014T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Concho-Sutton-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-Mason-
Including the cities of Cherokee, Trickham, Pontotoc, Katemcy, 
Rochelle, Streeter, Telegraph, Coleman, Hext, Junction, Lowake, 
Indian Creek, Voss, Live Oak, Erna, Koockville, Lohn, Fort Mckavett, 
Sonora, Valera, Brady, Eden, Voca, Roosevelt, Harkeyville, Chappel, 
Loyal Valley, Segovia, Mason, Fife, Fredonia, Fisk, Brownwood, Echo, 
London, Cleo, Menard, and San Saba
350 AM CDT Wed Oct 13 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING 
THROUGH THURSDAY AFTERNOON...

The Flash Flood Watch continues for

* A portion of west central Texas, including the following areas, 
  Brown, Coleman, Concho, Kimble, Mason, McCulloch, Menard, San Saba 
  and Sutton.

* From 7 AM CDT this morning through Thursday afternoon.

* Heavy rainfall is possible across much of the northwest Hill 
  Country and Heartland generally east of a Coleman to Eden to 
  Sonora line. The remnants of Pamela will track across the area, 
  combining with a slow moving cold front to produce rainfall totals 
  of 2 to 5 inches by Thursday morning, with potential for localized 
  even higher amounts. This heavy rainfall may lead to flash 
  flooding. Areas along the San Saba and South Llano River should be 
  alert for the possibility of rapidly rising water as the heavy 
  rain begins.

* Low-lying areas may be impacted by flowing or standing water. 
   Flooding may occur in urban or poor drainage areas, as well as 
  near creeks, streams, and rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

42
393 
WGUS64 KSJT 131912
FFASJT

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service San Angelo TX
212 PM CDT Wed Oct 13 2021

TXZ065-066-072-076-077-140500-
/O.EXA.KSJT.FF.A.0003.000000T0000Z-211014T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coke-Runnels-Tom Green-Crockett-Schleicher-
Including the cities of Robert Lee, Ballinger, Benoit, Wall, 
Eldorado, Pumphrey, Tennyson, Winters, Bronte, Rowena, Hatchel, 
Ozona, San Angelo, Crews, Sanco, Silver, and Carlsbad
212 PM CDT Wed Oct 13 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

The National Weather Service in San Angelo has expanded the

* Flash Flood Watch to include a portion of west central Texas, 
  including the following areas, Coke, Crockett, Runnels, Schleicher 
  and Tom Green.

* Through Thursday afternoon.

* Heavy rainfall is possible across much of the Concho Valley and 
  Edwards Plateau generally east of a Robert Lee to San Angelo to 
  Ozona line. The remnants of Pamela will track across the area late 
  this afternoon and into tonight, combining with a slow moving cold 
  front to produce rainfall totals of 1 to 3 inches by Thursday 
  morning, with potential for localized even higher amounts. This 
  heavy rainfall may lead to flash flooding.

* Low-lying areas may be impacted by flowing or standing water. 
  Flooding may occur in urban or poor drainage areas, as well as 
  near creeks, streams, and rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

TXZ073-078-139-140-154-155-168>170-140500-
/O.CON.KSJT.FF.A.0003.000000T0000Z-211014T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Concho-Sutton-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-Mason-
Including the cities of Cherokee, Trickham, Pontotoc, Katemcy, 
Rochelle, Streeter, Telegraph, Coleman, Hext, Junction, Lowake, 
Indian Creek, Voss, Live Oak, Erna, Koockville, Lohn, Fort Mckavett, 
Sonora, Valera, Brady, Eden, Voca, Roosevelt, Harkeyville, Chappel, 
Loyal Valley, Segovia, Mason, Fife, Fredonia, Fisk, Brownwood, Echo, 
London, Cleo, Menard, and San Saba
212 PM CDT Wed Oct 13 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

The Flash Flood Watch continues for

* A portion of west central Texas, including the following areas, 
  Brown, Coleman, Concho, Kimble, Mason, McCulloch, Menard, San Saba 
  and Sutton.

* Through Thursday afternoon.

* Heavy rainfall is possible across much of the Heartland and 
  Northwest Hill Country generally east of a Robert Lee to San 
  Angelo to Ozona line. The remnants of Pamela will track across the 
  area late this afternoon and into tonight, combining with a slow 
  moving cold front to produce rainfall totals of 2 to 5 inches by 
  Thursday morning, with potential for localized even higher 
  amounts. This heavy rainfall may lead to flash flooding. Areas 
  along the San Saba and South Llano River should be
  alert for the possibility of rapidly rising water as the heavy 
  rain begins.

* Low-lying areas may be impacted by flowing or standing water. 
  Flooding may occur in urban or poor drainage areas, as well as 
  near creeks, streams, and rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

7
317 
WGUS64 KSJT 140143
FFASJT

Flood Watch
National Weather Service San Angelo TX
843 PM CDT Wed Oct 13 2021

TXZ065-066-072-073-076>078-139-140245-
/O.CAN.KSJT.FF.A.0003.000000T0000Z-211014T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coke-Runnels-Tom Green-Concho-Crockett-Schleicher-Sutton-Coleman-
Including the cities of Trickham, Eldorado, Crews, Coleman, Echo, 
Lowake, Benoit, Voss, Live Oak, Winters, San Angelo, Robert Lee, 
Ballinger, Valera, Eden, Tennyson, Bronte, Hatchel, Ozona, Sanco, 
Wall, Fisk, Silver, Rowena, Pumphrey, Sonora, and Carlsbad
843 PM CDT Wed Oct 13 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of west central Texas, including 
the following areas, Coke, Coleman, Concho, Crockett, Runnels, 
Schleicher, Sutton and Tom Green has been cancelled.

The heavy rainfall that prompted the watch has moved out of the 
area, therefore the Flood Watch is cancelled.

$$

TXZ140-154-155-168>170-141100-
/O.CON.KSJT.FF.A.0003.000000T0000Z-211014T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown-McCulloch-San Saba-Menard-Kimble-Mason-
Including the cities of Cherokee, Pontotoc, Mason, Rochelle, 
Streeter, Telegraph, Hext, Junction, Indian Creek, Katemcy, Erna, 
Koockville, Lohn, Voca, Brady, Menard, Fort Mckavett, Roosevelt, 
Harkeyville, Chappel, Loyal Valley, Segovia, Fife, Fredonia, 
Brownwood, London, Cleo, and San Saba
843 PM CDT Wed Oct 13 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

The Flash Flood Watch continues for

* A portion of west central Texas, including the following areas, 
  Brown, Kimble, Mason, McCulloch, Menard and San Saba.

* Through Thursday afternoon.

* Heavy rainfall is still possible late tonight, mainly east of a 
  Brownwood to Junction line. The remnants of Pamela will track 
  across the area tonight, combining with a slow moving cold front 
  to potentially produce additional heavy rainfall totals through 
  Thursday morning, with potential for localized even higher 
  amounts. This heavy rainfall may lead to flash flooding. Areas 
  along the San Saba and South Llano River should be alert for the 
  possibility of rapidly rising water as the heavy rain begins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

SN
545 
WGUS64 KSJT 140305
FFASJT

Flood Watch
National Weather Service San Angelo TX
1005 PM CDT Wed Oct 13 2021

TXZ140-154-155-168>170-140415-
/O.CAN.KSJT.FF.A.0003.000000T0000Z-211014T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown-McCulloch-San Saba-Menard-Kimble-Mason-
Including the cities of Cherokee, Pontotoc, Mason, Rochelle, 
Streeter, Telegraph, Hext, Junction, Indian Creek, Katemcy, Erna, 
Koockville, Lohn, Voca, Brady, Menard, Fort Mckavett, Roosevelt, 
Harkeyville, Chappel, Loyal Valley, Segovia, Fife, Fredonia, 
Brownwood, London, Cleo, and San Saba
1005 PM CDT Wed Oct 13 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of west central Texas, including 
the following areas, Brown, Kimble, Mason, McCulloch, Menard and San 
Saba has been cancelled.

The Flood Watch is cancelled. With the heavy rainfall moving east of 
the area, and no significant additional rainfall expected overnight, 
flooding is no longer expected to pose a threat. Please continue to 
heed any remaining road closures.

$$

SN

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood watch went out at Oct 12, 1:03 AM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Oct 12, 1:03 AM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
103 AM CDT Tue Oct 12 2021

...New AVIATION...

.SHORT TERM...
(This evening through Tuesday)
Issued at 226 PM CDT Mon Oct 11 2021

While it was sunny and dry with light winds across West Central
Texas this afternoon, significant changes are on the way. A potent
upper low over the 4 corners region Tuesday morning will swing
northeast into the Central Plains Tuesday night. This will bring
increasingly strong southerly flow and moisture into the region. GFS
MUCAPES increase into the to 3000 J/KG late Tuesday afternoon. While
an isolated severe thunderstorm is possible Tuesday afternoon, it
appears the better chance will be later Tuesday night. With warm
strong south winds, temperatures will be warming up to highs into
upper 80s to lower 90s Tuesday. South winds will be increasing into
the 20 to 30 mph range from late morning into the the afternoon
Tuesday...across the Big Country and Concho Valley. For tonight,lows
will be mainly in the lower 60s, especially over southern sections
which will see increasing moisture and clouds.

&&

.LONG TERM...
(Tuesday night through next Monday)
Issued at 226 PM CDT Mon Oct 11 2021

Well, its going to be an interesting few days across some portion
of West Central Texas. First weather maker will be a shortwave
moving across the Rockies, that helps a cold front move into West
Texas Tuesday night. Many of the models, including the NAMNEST,
RAP, and GFS show some variation of a line of convection moving
into the area with the front, although vary with regards to just
how intense and how widespread. With the low level moisture surge
moving back into the area and the cooling aloft with the upper trough
approach, getting some hail or wind gusts from the stronger storms
certainly possible. SPC has much of the area in a marginal risk
for overnight as the front moves into the area.

Meanwhile, weather maker 2 will be entering the picture in the
form of tropical cyclone Pamela. As the front stalls somewhere
across West Central Texas, the remnants of Pamela move quickly
across the area and bring the potential for very heavy rainfall.
With the boundary across the area, PWAT's near or above 2 inches,
a little jet dynamic interaction going on between the systems, low
level jet climbing above 40 knots, and what should be an
efficient warm rain process, rain may accumulate quickly.

Still quite a few questions about where the initial boundary
stalls and the track of the core of Pamela which makes the
forecast more difficult. Heavy rain is likely, but exactly where
the bigger issue. Current track of Pamela from NHC, current
guidance from WPC, and most model data suggests that the Hill
Country remains the main threat area. Will stick with that idea
for now but be prepared should the threat area shift a little east
or west. Of note as well, could be a tight gradient on the
western side of the system, so cut off between several inches of
rain and almost nothing could be small. This may play havoc with
the POPs forecast for San Angelo and Abilene themselves.

Otherwise, rest of the forecast looks fairly benign. Cool air mass
settles in behind the front and Pamela, with highs only climbing
into the lower 70s for the weekend. Lows will drop into the lower
40s by Sunday morning, which means some of the more low lying
areas will be headed down into the 30s.

&&

.AVIATION...
(06Z TAFS)
Issued at 1253 AM CDT Tue Oct 12 2021

An extensive stratus deck over the Hill Country is spreading
northward into our southeastern counties early this morning.
Expect MVFR ceilings to develop at all the TAF sites in the
overnight and early morning hours. A further reduction to IFR cigs
is possible at the southern terminals. Low level stratus should
scatter out by the late morning/early afternoon. There remains
uncertainty regarding shower or thunderstorm coverage in the
morning and afternoon hours, with the best chances for convection
across our southeastern counties. Will include VCSH at KJCT and
KBBD and continue to monitor radar and model trends overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 88  68  79  62 /  20  80  60  50
San Angelo 	 89  68  79  61 /  20  60  70  50
Junction 	 87  69  82  63 /  30  60  80  70
Brownwood 	 86  68  79  62 /  40  60  90  70
Sweetwater 	 90  66  79  62 /  20  70  40  30
Ozona      	 86  68  78  62 /  20  50  70  50

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...04
LONG TERM....07
AVIATION...42
Hazardous weather outlook, Oct 11, 2:30 PM CDT, 13 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
230 PM CDT Mon Oct 11 2021

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-121930-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
230 PM CDT Mon Oct 11 2021

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms with heavy rain will be possible across much of
West Central Texas...Wednesday into Thursday. Heavy rainfall may
lead to localized flooding...especially east of an Ozona...San
Angelo... Abilene line. In addition, a few thunderstorms may
approach severe levels Tuesday afternoon and night...with the main
hazards being large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated at this time.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 12:54 PM CDTWind AdvisorySJTCallahan, Coke, Fisher, Haskell, Irion, Jones and 7 more8 hr

Nearby

Flash Flood Watches in Texas, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.